Singular locus on the space of genus 2 curves with decomposable Jacobians

Beshaj, Lubjana (2010) Singular locus on the space of genus 2 curves with decomposable Jacobians. Albanian J. Math., 4 (4). pp. 147-160.

[img]
Preview
Text
2010-13.pdf

Download (462kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 22:51
Last Modified: 06 Dec 2017 22:51
URI: http://kerkoje.com/id/eprint/215

Actions (login required)

View Item View Item